# SDR R61A20090078

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 4,362 hours, 3,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTX REPORTS L2 DOOR SLIDE PIN DISLODGED.  MTX RE-SECURED PIN FOR L2 DOOR PER EMB AMM, NO FURTHER DEFECTS NOTED.
